Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 12 of 14 found articles
 
 
  Random Matrices: Universality of Local Eigenvalue Statistics up to the Edge
 
 
Title: Random Matrices: Universality of Local Eigenvalue Statistics up to the Edge
Author: Tao, Terence
Vu, Van
Appeared in: Communications in mathematical physics
Paging: Volume 298 (2010) nr. 2 pages 549-572
Year: 2010
Contents:
Publisher: Springer-Verlag, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 12 of 14 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands